I'm a 41-year old female who has been taking Adderal XR for a year. I'm definitely more focused, but my ability to think creatively has waned seriously. I can make myself sit down to complete a task ; however, if that task takes my having to plan creatively or solve a complicated problem, then I'm at a loss. I feel like my brain is foggy and I can't break through to get to where I need to be. Are there others out there who feel the same?
I'm 42 and have just started taking adderall (adderrall). I will happily trade some creativity for the **** in my life. Just try and remember you thought creatively for years. I really don't know if that has decreased considerably yet in me because I have only been taking the drug a couple weeks. I do know that the lack of focus for so many years had caused many struggles I would rather not have had.
Years ago, as a kid I noticed the same thing. I used to have such a vivid imagination, and I think the ritalin killed it, so I would quit my meds and then I would start to do bad again. but my imagination never came back anything like the way it was. Even quitting my meds, my imagination didn't really come back the same, or at all really. And my life was taking such a down turn I went back to the Adderall (adderrall) after years of no improved imagination. I don't know, I did used to write alot of poetry, and stories while off the meds, but didn't have the focus to sit down and even finsish the stories I started. Now I am an engineer and I don't have time to write creativly. Well no, I am writing this, I guess I do. Just don't have the emotional turmoil that lead to my writing
I didn't know if I imagined it all or what, I am suprised to see the same thing happed to others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.